MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPL DELIVERY SYS,DISTAL BICEPS, BC
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 1/27/2023 it was reported by a sales representative via phone that an ar-2260bc implant delivery system had an issue.During a distal repair procedure on (b)(6) 2023, when the surgeon was opening the kit and he was putting the biocomposite screw into the patient, it would not seat in the bone.The screw was removed in one piece; nothing broke inside the patient.Another ar-2260bc implant delivery system with an unknown lot number was opened.This time, the screw sat correctly in the patient and the case was completed successfully with no impact to the patient.The device is available for return.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-2260bc implant delivery system serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the damage in the head hex.Visual evaluation found that the bio screw missed the symmetry on the thread and on the hex.No preparation bone information was provided.The most likely cause for the reported failure can be attributed to wear and tear.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS, BC
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19458675
Report Number1220246-2024-04827
Device Sequence Number6812757
Product Code MAI
UDI-Device Identifier00888867204645
UDI-Public00888867204645
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS, BC
Device Catalogue NumberAR-2260BC
Device Lot Number15008138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown